# SDR HEEA079917

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,612 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 23007981
- Part serial: ENA317
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE N2 NEEDLES ON BOTH TRIPLE TACHS ERRATIC, THEN AT ZERO WITH ENGINE RUNNING. REPLACED WITH SERVICEABLE N2 PICKUP.
